Vol. 7, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 3, 249–351
Issue 2, 147–247
Issue 1, 1–146

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 8 issues

Volume 7, 10 issues

Volume 6, 9 issues

Volume 5, 6 issues

Volume 4, 10 issues

Volume 3, 10 issues

Volume 2, 10 issues

Volume 1, 8 issues

The Journal
Subscriptions
Editorial Board
Research Statement
Scientific Advantage
Submission Guidelines
Submission Form
Author Index
To Appear
 
ISSN: 1559-3959
Rayleigh-type wave propagation in an auxetic dielectric

Andrzej Drzewiecki

Vol. 7 (2012), No. 3, 277–284
Abstract

The propagation of Rayleigh-type waves in an elastic, isotropic, dielectric half-space for some orientation of the external electric field is considered, with Poisson’s ratio in the range 1 < ν < 0.5.

Keywords
auxetics, Rayleigh wave, dielectric
Milestones
Received: 24 January 2011
Revised: 12 December 2011
Accepted: 29 December 2011
Published: 6 May 2012
Authors
Andrzej Drzewiecki
Poznań University of Technology
Institute of Applied Mechanics
ul. Jana Pawla II 24
60-965 Poznań
Poland